# SDR CALA2025031902942

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: NA
- Condition: Damaged
- Location: #1 Eng Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT FIXED FAIRING LOWER SKIN PANEL HAS 1EA CHAFED RIVIT HEAD WITH MATERIAL LOSS.   ESFR COMPLETE RMVD AND RPLD 1EA RIVET AT #1 ENG AFT FIXED FAIRING LOWER SKIN PNL IAW A320 SRM 51-42-11.
